Diltiazem - 120mg - Tired And Fatigued

4 Replies Updated



Conversation Starter

JB Says:


I have been on this drug for 6 months due to an AFIB episode. Before taking this medication I was never likely to nap or being drowsy during the day. On this medication I feel like I need a nap daily and non motivated. My PCP and Cardiologist say it is a side effect that my body will adapt to, but with me that is not the case. I wake up tired after a good night's rest. I am going to the Doc to see if I can switch, but have anyone else have had this?


Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, JB! How are you doing? Did they switch you to a different medication?

I had similar problems with many blood pressure medications. It took about a year to find ones I could take that wouldn't make me miserable, after I had congestive heart failure.

Other side effects to this medication, as listed by the FDA, may possibly include nausea, dizziness, headache, increased urination and hypotension.

REPLYSHAREREPORT
Was this helpful?      2  
2
JB Says:

No. They did not because since I started taking the medication everything looks normal (knock on wood) - echo, stress test, rhythm, etc... and no signs of A-FIB.

I usually take it at night so they suggested taking the pill at a different time during the day. I do not see how this makes a difference because it is timed release. I will give it a few more months before I demand a switch. It is great that everything is better, but I am always drowsy. With that said I have not experienced any other symptoms.

REPLYSHAREREPORT
Was this helpful?      2  
3
Verwon Says:

Have you tried checking your blood pressure and heart rate, when you feel so tired?

It could be causing them to drop low, sometimes, which may explain such symptoms.

REPLYSHAREREPORT
Was this helpful?      0  
4
Robert Says:
via mobile

Yes this sounds exactly what I'm going through if I sleep well I feel better in the morning at 70 years old 5foot11 195lb male I try to workout l had a mitral valve replaced about 8 years ago but was on no medication until last year I went into a fib after getting dehydrated now I'm not only taking Eliquis but I am on to other heart medicines one to drop my blood pressure and slow my heart down and sotalol to control afib

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

120mg diltiazem er
i habve been taking this for years in the AM, now my Dr. wants to "add" a PM dose as well. should I be using non... 1 reply
Diltiazem 120mg...super sleepy
I've been taking diltiazem 120 milligrams once in the morning and once at night. I've been taking it for several... 1 reply
diltiazem 120mg tablets
why has my new pharmacist filled my new prescription with orange tablets when they have always been white,are these colo... 1 reply
co diltiazem t 120mg
I was prescribed tiazac xc 120 mg for high blood pressure and I was recently prescribed by my physician co-diltiazem t 1...
diltiazem and nicorandil safe dosage
I have been prescribed nicorandl 10mg 2 a day , but l allready take diltiazem 60mg 2 a day .l feel nervous to take them ... 3 replies
diltiazem and atenolol
Been taking (NEW) Diltiazem 180 mg 24 hr time release caps as well as tapering atenolol (was 100mg daily) had horrible s... 3 replies
Diltiazem and Afib
My Dr is reducing my diltiazem from 120 twice a day to once a day, and says he is concerned about this water retention. ... 2 replies
Diltiazem and Hair loss
I have been taking diltiazem for at least 10yrs to control migraine headaches. I am 62 and am noticing thinning hair. Se... 2 replies
Diltiazem and Xarelto
Can these two drugs, when taken together, cause strokes in women over 55? I was told by a pain management doctor that I ... 1 reply
diltiazem and back pain
Taking diltiazem and amiodarone plus eloquis. Dilitiazem I take 3x day with a dose of eloquis in morning. I take one mor... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 October 2016.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 501 S. Cherry St, Suite 1100, Denver, CO, 80246, USA